# SDR SWAA970365

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, F/O'S NUMBER 1 WINDOW CRACKED, OBSTRUCTING HIS VIEW.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  REPLACED WINDOW PER BOEING M/M.
